# SDR USAA000441

- Difficulty date: March 23, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 49,693 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CORRODED 3 INCHES BY 6 INCHES, BS 365.5 TO 403, RBL 45.5.  FABRICATED NEW PART PER SRM 51-40-00.  (M)
